# SDR SWAA2012101108440

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 19,952 hours, 12,993 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: D29982
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FITTING BROKEN.  REMOVED AND REPLACED COVER PER AMM.
